Don't look for an escape -- look for an answer. Avoidance just leads to suffering longer. Try to be patient. I know it's hard, but you want to get better, not just escape.
the withdrawal can last like 2 weeks even if you only took it for that short amount of time !!! It really stinks
First, you're giving way too much power to your anxiety attacks. Yes, they feel awful, but they won't kill you, so you don't need to go to the ER, where they'll just give you inappropriate medication and insufficient directions on how to use them. Usually, first, you're sent to therapy to see if you can figure this out without invasive medicine, but if you need meds, you need to see a psychiatrist who can evaluate you. Right now you're popping pills like an addict, so I have to ask, do you have a drug problem or had one in the past? Benzos, as the person above stated, are highly addictive if you take too many of them, and when you use them for sleep it can cause a rebound insomnia when you stop. This should pass when you learn some relaxation exercises and get a psychologist to explain what's going on with you and why you're responding this way. The Paxil hasn't started to work yet, but taking more than prescribed doesn't make it work any faster -- it takes 4-6 weeks before most people notice an antidepressant working. Side effects, on the other hand, start right away, and they can be many and varied and depend on the individual. If this is your first antidepressant, assuming you need one, Paxil is the hardest one of all to stop taking, so it's usually the last one tried. When you go to the ER, you often get put on the worst meds because ERs are just trying to get you out of the place in one piece. They're not thinking long-term. Good luck in figuring this out, but if you abuse your medication, you will find that you can't get anyone to prescribe it for you if you do need it.
It is important that you don't take more than told due to some strong addiction factors. I did the same thing with xanax and was taking way more and became reliant then addicted to it. It's important to ask any questions to your doctor and sometimes it's trial and error with medication. I would encourage you to try some anxiety meditation or breathing techniques you can find on YouTube.
Please somebody help the panic attack is back and I can't calm down I'm having crazy thoughts. Is this just withdrawal or side effects please somebody help